MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANGLED STARDRIVE SCREWDRIVER T8 WITH SLEEVE/SELF-RETAINING; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ANGLED STARDRIVE SCREWDRIVER T8 WITH SLEEVE/SELF-RETAINING; APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Model Number 03.617.900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional product code ove.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a c6-7 acdf procedure on (b)(6) 2020, the angled stardrive screwdriver was broken while attempting to remove the screw from zero-p.The procedure was successfully completed with the use of another screwdriver.There were no surgical delay and no patient consequence reported.Concomitant device reported: unknown zero-p screw (part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) device.This report is for (1) angled stardrive screwdriver t8 with sleeve/self-retaining this is report 1 of 1 for (b)(4).

Brand Name
ANGLED STARDRIVE SCREWDRIVER T8 WITH SLEEVE/SELF-RETAINING
Common Device Name
APPLIANCE,FIXATION,SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10599553
Report Number2939274-2020-04363
Device Sequence Number3054121
Product Code KWQ
UDI-Device Identifier10705034717142
UDI-Public(01)10705034717142
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.617.900
Device Catalogue Number03.617.900
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2020
Initial Report FDA Received Date09/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: ZERO-P